MDJunction - People Helping People
 
Ask a Question
12/01/2010 10:43 AM

Intro to me & my boyfriend

NicoleLynn
NicoleLynn  
Posts: 1227
Senior Member

Hello everyone! I am new to this forum and joined because I have a boyfriend who suffers from cluster and migraine headaches...it has been 4 1/2 months and he has only had 1 day without a headache and that was when he had just started prednizone after seeing a headache specialist. The specialist also gave him compressed air injectable imitrex, but he is almost out of those since he has been taking 1-2 a day to stave off the migraines.

These headaches are literally driving him to the brink of insanity (his own words) and I feel at a loss because there is nothing I can do for him. He is beginning to seriously think about needing to go on disability leave from work, which for him a huge thing because for almost all of his life he has been a workaholic. I only hope that my being here will allow me to provide him some support through your info and suggestions.

Reply

01/26/2011 11:02 AM
mellymel
mellymel  
Posts: 70
Member

Sorry to hear about your boyfriend. I have daily headaches and migraines with cluster like symptoms and have been working since I was 14. I haven't been able to work since the middle of November. I would suggest your boyfriend stop taking the Imatrex right away as that could be contributing to his headaches (medication overuse, it can also be damaging to his health in general, and he should go back to his dr asap, to discuss a new plan of attack.There are many meds out there to help with this, hoprfully one will work for him.

Melissa

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved